# SDR DALA2024101610127

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Excess Play
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 EXCESSIVE PLAY FITTING SUPPORT LOC FR20 LH SIDE IN AFT AVIONIC COMPARTMENT. CORRECTIVE ACTION: REPLACED FITTING ASSY LOC. ON FR20 LH SIDE ON AFT AVIONIC COMPARTMENT AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0610886)
